# SDR AALA20061115

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fitting
- Condition: Disconnected
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - CLIMBING THROUGH APPROXIMATELY FLIGHT LEVEL 180 LEFT HAND ENGINE PRESSURE RATIO N1, N2 AND N3 WERE RAPIDLY DECREASING AND LEFT HAND ENGINE WAS PUTTING OUT SIGNIFICANTLY LESS POWER. RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND FITTING ON P1 LINE BELOW OIL TANK OFF.  ATTACHED LINE AND SAFE TIED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
